# SDR CA061005001

- Difficulty date: October 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Pwa JT15D4
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Line
- Condition: Damaged
- Location: Anti Ice Sys
- Part time: 7,161 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SEE REPORT ATTACHED  GAS GENERATOR DISPLAYED VISIBLE SIGNS OF COKED OIL ON THE EXTERNAL CASING. ENGINE OIL LEAK WAS CAUSED BY ANTI-ICING STEEL TUBE DEBONDING FROM THE INTERMEDIATE CASE CASTING AT THE STEEL TAB USED TO LOCATE THE TUBE DURING THE CASTING PROCESS. THE TAB PROTRUDES INTO THE OIL TANK AND IF DEBONDED CAN CAUSE OIL LEAKAGE.  ENGINEERING REPORT ATTACHED TO THIS SDR. (TC NR 20061005001)
